Case ReportsAcute Pisa Syndrome After Administration of a Single Dose of MirtazapineMéndez Guerrero, Antonio MD; Llamas, Sara MD; Murcia, Francisco José MD; Ruíz, Juan MDAuthor Information Department of Neurology, 12 de Octubre University Hospital, Madrid, Spain. Conflicts of Interest and Source of Funding: The authors have no conflicts of interest to declare. Address correspondence and reprint requests to Antonio Méndez Guerrero, MD, Department of Neurology, 12 de Octubre University Hospital, Avda de Córdoba s/n, 28041, Madrid, Spain; E-mail: email@example.com Clinical Neuropharmacology: July/August 2013 - Volume 36 - Issue 4 - p 133-134 doi: 10.1097/WNF.0b013e318297593d Buy Metrics Abstract Mirtazapine is an antidepressant with an adequate safety profile used in major depression. Adverse effects have been reported in the field of movement disorders, but none as truncal segmental dystonia (Pisa syndrome). We describe the case of a woman who developed Pisa syndrome after a single dose of mirtazapine. Copyright © 2013 Wolters Kluwer Health, Inc. All rights reserved.